# SDR XN0A1239

- Difficulty date: June 22, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 38,379 hours, 31,192 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Box
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAXI OUT, FLT DECK SMOKE LIGHT ILLUMINATED.  RESEATED SMOKE DETECTION BOX IN 96VU.  REMOVED & RESEATED C/P ON FLT DECK SMOKE DETECTION LIGHTS OUT.  SYSTEM TESTS NORMALLY IAW MAINT MANUAL CHAPT 26-11-00.
